# SDR RAIA201503170001

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,709 hours, 32,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE CLEANED AND LUBED PASSENGER DOOR, OPS CHECK GOOD.
